Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Liver failure » Medication Causes
 

Drug Causes of Liver failure

Medication causes list:

The list of possible medications or substances mentioned in sources as possibe causes of Liver failure includes:

Drug interactions causing Liver failure:


When combined, certain drugs, medications, substances or toxins may react causing Liver failure.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Rifampin and Pyrazinamide interaction

Medication causes:

Cases of life-threatening hepatic failure have been reported in patients treated with nefazodone (Serzone). Patients should call the doctor if the following symptoms of liver dysfunction occur - yellowing of the skin or white of eyes, unusually dark urine, loss of appetite that lasts for several days, nausea, or abdominal pain. (Source: excerpt from Medications: NIMH)

About medication causes:

Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Liver failure. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Liver failure but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise